# SDR AALA202311249216

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 40,333 hours, 16,905 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE FUEL UNCOMMANDED TRANSFER BACK INTO THE EMPTY CENTER TANK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
